# SDR AALA202201216448

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,493 hours, 35,439 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAINS SLIDING WINDOW VERY TIGHT HARD/ALMOST IMPOSSIBLE TO CLOSE. PERFORMED LOAD ADJUSTMENT AND  FLUSHNESS CHECK PER AMM 56-12-11. ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
